# SDR SWAA2023020291274

- Difficulty date: January 12, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE RBL21.00 LOCATED BS 727 TO BS767 AND WL156 AFT CARGO COMPARTMENT 2023-36553<[01] REPLACE SUPPORT ZEE LOCATED RBL21.00 BS 727 TO BS767 AND WL156 AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 146A7500 REV: - AND DWG 146A7502 REV: A;[02] CORRECTIVE ACTION 1 COMPLETE AND CERTIFIED RII   REPLACE SUPPORT ZEE LOCATED RBL21.00 BS 727 TO BS767 AND WL156 AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 146A7500 REV: - AND DWG 146A7502 REV: A
